Analytic extension from non-pseudoconvex boundaries and A(D)-convexity
Annales de l'Institut Fourier, Volume 53 (2003) no. 3, p. 847-857
Let D n ,n2, be a domain with C 2 -boundary and KD be a compact set such that DK is connected. We study univalent analytic extension of CR-functions from DK to parts of D. Call K CR-convex if its A(D)-convex hull, A(D)- hull (K), satisfies K=DA(D)- hull (K) (A(D) denoting the space of functions, which are holomorphic on D and continuous up to D). The main theorem of the paper gives analytic extension to DA(D)- hull (K), if K is CR- convex.
Soit D n ,n2, un domaine à bord C 2 et KD un compact tel que DK soit connexe. On étudie l’extension holomorphe des fonctions CR définies sur DK à des sous-ensembles de D. On dit que K est CR-convexe si son enveloppe A(D)-convexe, A(D)- hull (K), vérifie K=DA(D)- hull (K) (A(D) désigne l’espace des fonctions holomorphes sur D et continues sur D ¯). Le théorème principal de cet article prouve l’extension holomorphe à DA(D)- hull (K), si K est CR-convexe.
DOI : https://doi.org/10.5802/aif.1962
Classification:  32V25,  32D10,  32D20
Keywords: holomorphic hulls and holomorphic convexity, CR functions, removable singularities
@article{AIF_2003__53_3_847_0,
     author = {Laurent-Thi\'ebaut, Christine and Porten, Egmon},
     title = {Analytic extension from non-pseudoconvex boundaries and $A(D)$-convexity},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {3},
     year = {2003},
     pages = {847-857},
     doi = {10.5802/aif.1962},
     mrnumber = {2008443},
     zbl = {1035.32020},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2003__53_3_847_0}
}
Laurent-Thiébaut, Christine; Porten, Egmon. Analytic extension from non-pseudoconvex boundaries and $A(D)$-convexity. Annales de l'Institut Fourier, Volume 53 (2003) no. 3, pp. 847-857. doi : 10.5802/aif.1962. https://aif.centre-mersenne.org/item/AIF_2003__53_3_847_0/

[1] E.M. Chirka Analytic sets, Dordrecht (1989)

[2] E.M. Chirka Radó's theorem for CR mappings of hypersurfaces, Russian Acad. Sci. Sb. Math, Tome 82 (1995), pp. 243-259 | Article | MR 1280401 | Zbl 0848.32011

[3] E.M. Chirka; E. L. Stout Removable singularities in the boundary, Contributions to Complex Analysis and Analytic Geometry, Vieweg (Aspects of Mathematics) Tome E26 (1994), pp. 43-104 | Zbl 0820.32008

[4] S.J. Greenfield Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa, Tome 22 (1968), pp. 275-314 | Numdam | MR 237816 | Zbl 0159.37502

[5] B. Jöricke Some remarks concerning holomorphically convex hulls and envelopes of holomorphy, Math. Z, Tome 218 (1995), pp. 143-157 | Article | MR 1312583 | Zbl 0816.32011

[6] B. Jöricke Deformation of CR-manifolds, minimal points and CR-manifolds with the microlocal analytic extension property, J. Geom. Analysis, Tome 6 (1996), pp. 555-611 | MR 1601405 | Zbl 0917.32007

[7] B. Jöricke; E. Porten Hulls and Analytic Extension from non-pseudoconvex Boundaries (19, Feb. 2002) (Preprint, Uppsala (U.U.D.M.-reports))

[8] C. Laurent-Thiébaut Sur l'extension des fonctions CR dans une variété de Stein, Ann. Mat. Pura Appl. (IV), Tome 150 (1988), pp. 1-21 | Article | MR 946033 | Zbl 0646.32010

[9] G. Lupacciolu A theorem on holomorphic extension of CR-functions, Pacific J. Math, Tome 128 (1986), pp. 177-191 | MR 850675 | Zbl 0597.32014

[10] G. Lupacciolu Characterization of removable sets in strongly pseudoconvex boundaries, Ark. Mat, Tome 32 (1994), pp. 455-473 | Article | MR 1318542 | Zbl 0823.32004

[11] J. Milnor Morse Theory, Princeton, N.J. (1963) | MR 163331 | Zbl 0108.10401

[12] J.Ma. Ortega Aramburu On Gleason's decomposition for A (D ¯), Math. Zeitschr, Tome 194 (1987), pp. 565-571 | Article | MR 881710 | Zbl 0595.32019

[13] E. Porten Hebbare Singularitäten von CR-Funktionen und analytische Fortsetzung von Teilen nicht-pseudokonvexer Ränder, Berlin, Dissertation (1997)

[14] E.L. Stout Analytic continuation of functions of several complex variables, Proc. Royal Soc. Edinburgh, Tome 89A (1981), pp. 63-74 | Article | MR 628129 | Zbl 0491.32007

[15] H.J. Sussmann Orbits of families of vector fields and integrability of distributions, Trans. Am. Math. Soc, Tome 180 (1973), pp. 171-188 | Article | MR 321133 | Zbl 0274.58002

[16] J.-M. Trépreau Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classe 𝒞 2 , Invent. Math, Tome 83 (1986), pp. 583-592 | Article | MR 827369 | Zbl 0586.32016

[17] J.-M. Trépreau Sur la propagation des singularités dans les variétés CR, Bull. Soc. Math. Fr, Tome 118 (1990), pp. 403-450 | Numdam | MR 1090408 | Zbl 0742.58053